# SDR COMA0010195

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12006218001
- Condition: Cracked
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 261-01Z, THE FUSELAGE FRAME 40 SKIN SUPPORT BETWEEN STRINGERS 3L AND 4L WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IAW EMB 120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
